MathSciNet Relay Station
MathSciNet bibliographic data
MR2237273 35K65 (35B45 35B65)
Dibenedetto, Emmanuele; Gianazza, Ugo; Vespri, Vincenzo Intrinsic Harnack estimates for nonnegative local solutions of degenerate parabolic equations. Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 95–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement